# SDR ASAA2015102513527

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 29,238 hours, 9,015 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0895862
- Condition: Failed
- Location: Cabin Pressure
- Part time: 29,253 hours, 9,022 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, PRESSURIZATION PANEL DISPLAYED AMBER "AUTO FAIL" AND GREEN "ALTN" ANNUNCIATOR LIGHTS WITH SWITCH IN "AUTO" POSITION.  ACFT GROUNDED.  R & R NR 2 CABIN PRESSURE CONTROLLER.  OP CK NORMAL.  REF MM 21-31-01.
